question-icon

What Causes Brown Vaginal Spotting After Taking Gynaset?

default
Posted on Mon, 20 Nov 2017
Question: I used gyanset to postpone my periods.morning i took 1 tablet..evening i got brown spottings..but no further bleeding.i stopped taking medicine.any specific reason.how to get my periods to happen?
doctor
Answered by Dr. Rakhi Tayal (49 minutes later)
Brief Answer:
Periods will start on their own.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
The mild spotting that has stopped can be due to the effect of gynaset. Now to bring the periods immediately there is no medicine. All the hormonal tablets do take 3-4 days to show a proper effect. You can only wait and let the periods start on their own in next 2-3 days.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Rakhi Tayal (9 hours later)
Thanks for the reply.

Let me bit clear in my question.I used Gyanset tablet 1 dose on 15th oct morning to post pone my menstrual cycle its due by 17 but on the same day evening I got brown spottings..till 16th morning no bleeding.Later its start bleeding but flow is very less. I am not able to understand what is happening in my body. Shal I assume I got periods? If yes, y the flow is less.Very stressed of it.Please advice.
doctor
Answered by Dr. Rakhi Tayal (2 hours later)
Brief Answer:
Can be due to gynaset.

Detailed Answer:
Hello.
Thanks for writing again.
You got your periods 2 days early and you took gynaset too late to postpone the period. The decreased bleeding can be due to the effect of gynaset or due to stress and anxiety. Just wait and let this period finish gradually and do not take such hormonal tablets without properly consulting your gynecologist.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 14018 Questions

premium_optimized

The User accepted the expert's answer

Share on
What Causes Brown Vaginal Spotting After Taking Gynaset?

Brief Answer: Periods will start on their own. Detailed Answer: Hello, Thanks for trusting us with your health concern. The mild spotting that has stopped can be due to the effect of gynaset. Now to bring the periods immediately there is no medicine. All the hormonal tablets do take 3-4 days to show a proper effect. You can only wait and let the periods start on their own in next 2-3 days. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal